# SDR AUS20011106

- Difficulty date: October 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Vacuum Distribut
- Component: Vacuum Distribut
- Stage of operation: AP
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP FAILED AND DRIVE SHAFT SHEARED.
